# SDR WS9R030608001

- Difficulty date: March 6, 2008
- Submitted: March 14, 2008
- Operation: General aviation
- Filed by: Western Skyways Inc, repair station WS9R575J
- Make and model: Beech A36
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 4602418
- Condition: Cracked
- Location: Engine
- Part time: 205 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BETWEEN 3RD AND 4TH CYLINDER HEAD, COOLING FIN.
